# SDR UALA2013072305178

- Difficulty date: July 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,824 hours, 24,041 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN,  FRAME 34 S43L HAS DEEP WEAR CAUSED BY FAIRING.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-21-11.
